Health knowledge made personal
Join this community!
› Share page:

hair loss


Posted by ilene g.

I went off methotrexate 6 weeks ago ,but still experiencing major hair loss. Dr has no answers. Anyone else have this issue? any ideas when this side effect will stop?
 
Answers (2)
Sort by: Newest first | Oldest first

you need to follow certain guidelines to stop hair loss. your hairs could be falling, or breaking. first check out the exact cause of your hair loss. still there are methods that would be helpful to you to protect your hair.

  http://beyondjane.com/beauty/hair/how-to-protect-your-falling-hair/

I have dandruff in my hair...even though I shampoo my hair twice or thrice a week. I don't use styling gel or conditioner but apply oil. Still my hair is so thin and it falls out when I run my fingers through it or wash it or comb it. Please suggest something!!
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: